Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 520, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 13, 2012, 9:02 PM CDT for Leflore County, Sunflower County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2012, 9:02 PM CDT (02:02 UTC)
- Expired
- Aug 13, 2012, 9:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Leflore County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 158 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 3:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Aug 13, 7:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 2179 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
919
WUUS54 KJAN 140202
SVRJAN
MSC083-133-140245-
/O.NEW.KJAN.SV.W.0520.120814T0202Z-120814T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
902 PM CDT MON AUG 13 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...
CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...RULEVILLE...MOORHEAD...INDIANOLA...
* UNTIL 945 PM CDT
* AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RULEVILLE MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MOORHEAD BY 910 PM CDT...
SUNNYSIDE AND ITTA BENA BY 925 PM CDT...
MONEY BY 935 PM CDT...
GREENWOOD BY 940 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHERN MISSISSIPPI.
&&
LAT...LON 3375 9030 3370 9030 3370 9027 3374 9025
3373 9021 3373 9013 3368 9013 3365 9010
3346 9011 3340 9076 3360 9076 3362 9075
3362 9066 3379 9065
TIME...MOT...LOC 0202Z 285DEG 31KT 3365 9054
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:12 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Aug 13, 4:12 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 412 PM CDT MON AUG 13 2012 ...ACTIVE EVENING BEGINNING TO TAKE SHAPE AS HEAT AND LEFTOVER OUTFLOW BOUNDAY INTERACT WITH INCOMING COLD FRONT... .DISCUSSION...SHORT TERM(TONIGHT THROUGH TUESDAY NIGHT) STRONG TO SEVERE STORMS ARE BEGINNING TO ERUPT IN THE UPPER DELTA AS AIR MASS RAPIDLY RELOADING IN THE WAKE OF THE MORNING MCS. A DRYLINE AND SURFACE COLD FRONT CROSSING AR WAS PUSHING SEWD HELPING TO TRIGGER NEW STORMS THROUGH THIS EVENING. PWATS OF 2 INCHES EARLIER HELPED DUMP 1 INCH OF RAIN AT KMEI IN 15 MINUTES AND THE CURRENT SYNOPTIC PATTERN(AUGUST??) SUPPORTS THE STEADILY ADVANCING EARLY AUTUMN FRONT -REFER TO SATELLITE WATER VAPOR IMAGERY. WE SHOULD HAVE NO PROBLEM MAINTAIN SHRA/TSRA ACTIVITY IN 70+ DEWPOINT AXIS AHEAD OF FRONTS INTO THE NIGHTTIME HOURS AS IT SAGS INTO THE CENTRAL CWFA EARLY TUESDAY MORNING. CURRENTLY...DAYTIME HEATING HAS PUSHED SBCAPES TO 4000-4500J/KG TO MATCH UP WITH 6.5C MID-LEVEL LAPSE RATES OVER OUR DELTA REGION AHEAD OF THE FRONT. SPC HAS ISSUED WW577 UNTIL 04Z AND WILL MAINTAIN MENTION OF SEVERE STORMS THROUGH EARLY EVENING MAINLY OVER THE DELTA REGION WITH GUSTY STRONG WINDS AS FAR SOUTH AS INTERSTATE 20. DAMAGING WIND GUSTS OF 60MPH WILL BE THE MAIN RISK WITH NICKEL TO QUARTER SIZED HAIL SECONDARY. A SPOT SPINUP TORNADO NOT OUT OF THE QUESTION FROM 00-04Z N OF ABOUT A WINONA-KGLH LINE. THERE WILL BE A SOME DECREASE/CONSOLIDATION OF THE CONVECTION AFTER SUNDOWN WITH THE EASTWARD SHIFT OF THE UPPER TROUGH AXIS. LOCAL WRF AND HRR MODEL RUNS SUPPORT AN ESEWD SHIFT OF STORMS ALONG THE OLD OUTFLOW BOUNDARY FROM THE DELTA TO CENTRAL MS LATE TONIGHT BEFORE MOST ACTION DIES DOWN TOWARD DAYBREAK. TUESDAY MORNING SHOULD FEATURE PLENTY OF LEFTOVER CLOUD DEBRIS AND SCATTERED SHRA CLOSE TO THE BOUNDARY. FINALLY...GFS HAS THE FRONT STALLING NEAR THE I-20 CORRIDOR BY TUESDAY EVENING AND WILL SHIFT HIGHEST POPS TO OUR SRN PORTIONS FOR THE PEAK DAYTIME HEATING PERIOD. ALONG AND SOUTH OF THE BOUNDARY WILL STILL HAVE A FEW STRONG STORMS POSSIBLE...ESPECIALLY FOR OUR SOUTHEAST MOST ZONES. THE NWLY FLOW ALOFT WILL REMAIN ACROSS OUR AREA THROUGH TUESDAY NIGHT WITH ANOTHER POTENTIAL SHORTWAVE AND THE DEVELOPMENT OF CONVECTION ALONG THE STALLED BOUNDARY. WL CARRY SLIGHT CHANCE POPS FOR NOW TUESDAY EVENING WITH A BREAK EXPECTED LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING AS THE NEXT ROUND OF CONVECTION COULD HOLD OFF UNTIL MIDDAY OR EVEN WEDNESDAY AFTERNOON./40/ PREVIOUSLY IN THE LONG TERM...THURSDAY THROUGH NEXT MONDAY...PERIODS OF SHRA/TSRA EXPECTED WITH ACTIVITY LINGERING INTO PORTIONS OF THE OVERNIGHTS DURING THE LONG TERM. RAIN/TSTORM CHANCES GO UP FRIDAY AS AN APPROACHING COOL FRONT IMPACTS THE REGION. GOOD AGREEMENT AMONGST THE NWP SUITE THIS MORNING WITH LONG TERM CHARACTERIZED BY ERN CONUS TROUGHING /WITH SUBTLE EMBEDDED S/WV'S ACROSS LOWER MS VALLEY/ THAT WILL AID IN EXTENDING DIURNAL SHRA/TSRA ACTIVITY INTO OVRNGT HOURS. AN ACTIVE SEA-BREEZE LOOKS ON TAP FOR THURS WITH PULSE AIRMASS TSTORMS EXPECTED DURING AFTN ACROSS THE REST OF THE REGION WITH SOME PSBL ENHANCEMENT OF STRENGTH/LONGEVITY FROM A PROGGED S/WV PER GFS/ECMWF. PWATS OF 1.8-2.0" WILL BE IN PLACE ACROSS ENTIRE REGION BY FRIDAY AS SFC LOW ACROSS OHIO RIVER VALLEY CREATES STRONG SLY FLOW. ATTENDANT COOL FRONT WILL APPROACH REGION BY FRI AFTN-FRI NGT, ALLOWING FOR GREATEST COVERAGE OF SHOWERS/TSTORMS OF THE PERIOD. LAPSE RATES/SHEAR/WIND FLOW APPEAR LOW AT THIS TIME FOR ANY ORGANIZED SEVERE RISK AND WILL KEEP LONG-TERM HWO CLEAR. TEMPS SHOULD BE COOLER FRI/SAT GIVEN GREATER CLOUD/RAIN COVERAGE WITH HIGHS IN UPPER 80S. DEPENDING OF COVERAGE, SOME AREAS MAY ONLY MAKE IT LOW TO MID 80S, WHICH WOULD BE 3-7F BELOW AVERAGE FOR MID AUGUST. EXPECT RAIN/TSTORMS TO CONTINUE THROUGH THE OVRNGT FRI INTO SAT AS FRONT SLOWLY SHIFTS SOUTH TOWARDS HWY-82/I-20 CORRIDOR. GFS NOT AS BULLISH IN BRINGING THE FRONT ALL THE WAY THROUGH WITH EC AGREEING. HAVE UPPED/EXTENDED POPS FORWARD IN TIME FOR SAT. ISO/SCT ACTIVITY COULD BE PSBL ALONG AND SOUTH OF I-20 SAT/SUN AFTNS BUT OVERALL PWATS COULD BE REDUCED TO 1.5-1.7" RANGE. MODELS DIVERGE SUN/MON WITH EC BEING MORE AMPLIFIED WITH ANOTHER S/WV TROUGH DROPPING DOWN ON THE BACK SIDE OF THE ERN CONUS L/WV TROUGH AND PUSHES THE AFOREMENTIONED FRONT THROUGH BY MON/MON NGT. NOT HIGHLY CONFIDENT ON THIS SOLUTION AND PLACE MORE WEIGHT TOWARDS GFS TO AND WAIT FOR A SOLID TREND. FOR FORECAST ELEMENTS...MAV POPS WERE UPPED 10-20% FRIDAY AND EXTENDING FORWARD IN TIME INTO SAT MRNG WITH THE SLOWER/NEARLY STALLING FRONT. LOWS WERE TWEAKED UPWARD AS DEWPOINTS INCREASE WHILE UNDER BLANKET OF NOCTURNAL CLOUDS. MEXMOS HIGHS WERE GENERALLY ACCEPTED WITH SOME MINOR TWEAKS DOWN ON FRIDAY. /ALLEN/ && .AVIATION...AN UNSEASONABLY STRONG SHORTWAVE TROUGH WILL MOVE ACROSS THE FORECAST AREA THIS AFTERNOON INTO THIS EVENING AND SUPPORT A COLD FRONT THAT WILL MOVE NEAR GLH BY 03Z TUE. TSTMS ARE DEVELOPING ONCE AGAIN THIS AFTERNOON AND WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING. MVFR/IFR CONDITIONS ARE LIKELY WITH THE TSTMS ACTIVITY. THIS ACTIVITY WILL CONTINUE THIS EVENING AS THE COLD FRONT SLOWLY DROPS INTO THE AREA. THIS FRONT IS EXPECTED TO BE OVER THE CENTRAL PORTIONS OF THE AREA BY 18Z TUE AND STALL ACROSS THE SOUTH BY 00Z WED. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 91 69 92 / 44 21 8 19 MERIDIAN 72 92 67 92 / 51 45 9 16 VICKSBURG 70 90 67 91 / 22 17 6 21 HATTIESBURG 73 95 71 95 / 36 49 18 21 NATCHEZ 73 91 69 90 / 24 20 18 26 GREENVILLE 68 87 68 89 / 21 8 8 20 GREENWOOD 69 87 66 90 / 29 11 8 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 13, 5:30 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 530 PM CDT MON AUG 13 2012 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>053-141830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- 530 PM CDT MON AUG 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS WILL OCCUR THROUGH THE LATE EVENING. THE AREA WITH THE BEST CHANCE OF STORMS WILL BE IN THE VICINITY OF THE HIGHWAY 82 CORRIDOR BUT SEVERE STORMS WILL BE POSSIBLE FOR AREAS NORTH OF INTERSTATE 20. DAMAGING WIND GUSTS FROM 60 TO 70 MPH AND QUARTER SIZED OR LARGER HAIL WILL BE POSSIBLE. THE STORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING. LAZ024-026-MSZ054>066-072>074-141830- CATAHOULA-CONCORDIA-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 530 PM CDT MON AUG 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY A FEW STRONG STORMS WILL BE POSSIBLE LATE THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN RISK WILL BE WIND GUSTS OF 40 TO 50 MPH. A FEW STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 40 TO 50 MPH WILL ONCE AGAIN BE POSSIBLE TUESDAY ALONG AND SOUTH OF THE COLD FRONT THAT IS EXPECTED TO STALL JUST SOUTH OF THE INTERSTATE 20 CORRIDOR. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15/03
In the hours before
Special weather statement, Aug 13, 3:02 PM CDT, 6 hours before
MSZ018-132050-
BOLIVAR MS-
302 PM CDT MON AUG 13 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT MON AUG 13 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 11 MILES NORTHWEST OF GUNNISON AT 302
PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN NORTH CENTRAL BOLIVAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3386 9084 3388 9105 3393 9102 3397 9110
3400 9101 3396 9098 3402 9099 3403 9090
3409 9088 3409 9092 3412 9096 3412 9095
3412 9087
TIME...MOT...LOC 2002Z 262DEG 16KT 3401 9111
MRMSpecial weather statement, Aug 13, 4:18 PM CDT, 4 hours 44 minutes before
MSZ018-019-132210-
SUNFLOWER MS-BOLIVAR MS-
418 PM CDT MON AUG 13 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT MON AUG 13 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER SHELBY AT 418 PM CDT...MOVING
EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3399 9065 3399 9051 3382 9045 3383 9083
3401 9086 3409 9066
TIME...MOT...LOC 2118Z 262DEG 16KT 3393 9074
MRMLocal storm report, Aug 13, 8:09 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
809 PM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 5 WSW LODI 33.53N 89.61W
08/13/2012 MONTGOMERY MS EMERGENCY MNGR
TREES DOWN ON LODI ROAD NEAR WINONA.
&&
DCOXLocal storm report, Aug 13, 8:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 3 SW MOORHEAD 33.42N 90.54W
08/13/2012 M1.00 INCH SUNFLOWER MS NWS EMPLOYEE
QUARTER SIZE HAIL NEAR MOORHEAD.
&&
DCOXSpecial weather statement, Aug 13, 8:54 PM CDT, 8 minutes before
MSZ018-019-034-140225- WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS- 854 PM CDT MON AUG 13 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 854 PM CDT MON AUG 13 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF SHAW AT 854 PM CDT... MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN SOUTHEASTERN BOLIVAR...CENTRAL SUNFLOWER AND NORTH CENTRAL WASHINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3367 9046 3345 9057 3353 9104 3382 9084 TIME...MOT...LOC 0154Z 280DEG 21KT 3360 9082 JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 63 min |
| Aug 13, 7:14 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 61 min |
| Aug 13, 7:16 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 44 min |
| Aug 13, 7:46 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower | 44 min |
| Aug 13, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 63 min |
| Aug 13, 8:11 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 20 min |
| Aug 13, 8:24 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Montgomery | 27 min |
| Aug 13, 8:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 44 min |
| Aug 13, 8:50 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 40 min |
| Aug 13, 8:54 PM CDT | Special Weather Statement | JAN | Sunflower | 31 min |
| Aug 13, 9:16 PM CDT | Special Weather Statement | JAN | Attala, Holmes | 29 min |
| Aug 13, 9:40 PM CDT | Special Weather Statement | JAN | Attala | 30 min |
| Aug 13, 9:47 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 58 min |
| Aug 13, 10:13 PM CDT | Special Weather Statement | JAN | Carroll, Humphreys | 32 min |
| Aug 13, 10:40 PM CDT | Special Weather Statement | JAN | Warren | 30 min |
| Aug 13, 10:44 PM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Aug 13, 10:48 PM CDT | Special Weather Statement | JAN | Holmes | 32 min |
| Aug 13, 10:54 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 66 min |
| Aug 13, 11:13 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Aug 13, 11:32 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 58 min |
| Aug 13, 11:37 PM CDT | Special Weather Statement | JAN | Hinds, Madison | 48 min |
| Aug 13, 11:45 PM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Aug 14, 12:03 AM CDT | Tornado Warning | JAN | Leake, Madison, Scott | 9 min |
| Aug 14, 12:14 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 61 min |
| Aug 14, 12:35 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 55 min |
| Aug 14, 12:39 AM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Aug 14, 12:54 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 36 min |
| Aug 14, 1:31 AM CDT | Special Weather Statement | JAN | Scott | 59 min |
| Aug 14, 2:28 AM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.